Show simple item record

AuthorFürst, Maximiliandc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
Date of accession2020-03-03T12:26:43Zdc.date.accessioned
Available in OPARU since2020-03-03T12:26:43Zdc.date.available
Date of first publication2020dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordInduced matchingdc.subject
KeywordStrong matchingdc.subject
KeywordUniquely restricted matchingdc.subject
Dewey Decimal GroupDDC 000 / Computer science, information & general worksdc.subject.ddc
TitleOn the equality of the induced matching number and the uniquely restricted matching number for subcubic graphsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.tcs.2019.11.020dc.identifier.doiExternal
Source - Title of sourceTheoretical Computer Sciencesource.title
Source - Place of publicationElseviersource.publisher
Source - Volume804source.volume
Source - Year2020source.year
Source - From page126source.fromPage
Source - To page138source.toPage
Source - ISSN0304-3975source.identifier.issn
Source - eISSN1879-2294source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000510312500009uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record